How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47529
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I had botox 7 days ago for 2nd time and lip fillers 4days

Customer Question

I had botox 7 days ago for 2nd time and lip fillers 4days ago for 1st time. For last 4days i have been itching severely CE out in a bright red rash all over me and keep coming out in huge purple bruises all over me especially on my legs. I had facial swelling on one side and feel sick lots. Went to walk in center today and they said it's an allergic reaction to botox and gave me a piriton and told me to take one every 4hours but i could only get piriteze can i take these every 4hours instead and does this all sounds right to you,I'm scared and don't understand the massive bruising.also i quit taking my lithium about 5 weeks ago as was in prison and they barely ever did my lithium levels.pls help hnks, luccia
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. David replied 7 months ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 7 months ago.

piriteze is cetirizine which is given 5-10mg a day

max dose is 10mg a day.

can you upload a clear photo of the purple bruises on your legs?

you can also take benadryl or diphenhydramine 25-50mg at night time before bed